MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV05F180/60
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 5f amplatzer torqvue delivery system was chosen for a procedure.Prior to use, the device was inspected, and no cracks were noted.The delivery system was flushed according to the instructions for use during preparation, with no deviations reported.During implantation, the delivery system was advanced and did come into contact with the patient.While the delivery system was being positioned through the ductus, resistance was encountered when attempting to advance from the aorta into the ductus.During implantation, a leak was observed at the extension of the hemostatic key, which consisted of a mixture of blood and solution.No cracks were noted in the device at any time during the procedure, and no allegations were reported regarding any abbott devices used in the procedure.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24810196
Report Number2135147-2026-02238
Device Sequence Number13428589
Product Code DQY
UDI-Device Identifier00811806010755
UDI-Public(01)00811806010755(17)280331(10)10823236
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV05F180/60
Device Catalogue Number9-ITV05F180/60
Device Lot Number10823236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 MO
Patient SexMale